Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 31, NWS Tampa Bay, FL

November 22, 2021

NWS Tampa Bay, FL issued this small craft advisory at Nov 22, 2021, 4:45 AM EST. It took effect at Nov 22, 2021, 7:00 PM EST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2021, 4:45 AM EST (09:45 UTC)
In effect from
Nov 22, 2021, 7:00 PM EST
Expired
Nov 24, 2021, 5:00 PM EST
In force
46 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

456 
WHUS72 KTBW 220945
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
445 AM EST Mon Nov 22 2021

GMZ850-853-856-870-873-876-231800-
/O.NEW.KTBW.SC.Y.0031.211123T0000Z-211123T1800Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
445 AM EST Mon Nov 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST TUESDAY...

* WHAT...North winds 20 to 25 kt and seas 4 to 6 feet expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...From 7 PM this evening to 1 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
447 
WHUS72 KTBW 230935
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
435 AM EST Tue Nov 23 2021

GMZ850-853-856-870-873-876-231745-
/O.EXT.KTBW.SC.Y.0031.000000T0000Z-211124T0600Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
435 AM EST Tue Nov 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and seas
  4 to 6 feet expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
180 
WHUS72 KTBW 231730
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
1230 PM EST Tue Nov 23 2021

GMZ850-853-856-870-873-876-241700-
/O.EXT.KTBW.SC.Y.0031.000000T0000Z-211124T1700Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
1230 PM EST Tue Nov 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
780 
WHUS72 KTBW 241620
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
1120 AM EST Wed Nov 24 2021

GMZ856-876-242200-
/O.EXT.KTBW.SC.Y.0031.000000T0000Z-211124T2200Z/
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
1120 AM EST Wed Nov 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ850-853-870-873-241730-
/O.CON.KTBW.SC.Y.0031.000000T0000Z-211124T1700Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
1120 AM EST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 4:38 AM EST, 7 minutes earlier.

Area forecast discussion, Nov 22, 4:38 AM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
438 AM EST Mon Nov 22 2021

.DISCUSSION...
Amplifying E CONUS trough aloft this morning will drive a pair of
cold fronts across the peninsula today and tonight before ridging
aloft moves over the eastern U.S. while Canadian high pressure at
the surface builds into the SE CONUS then slides E from Tue-Thu. E
CONUS troughing aloft returns late week with another frontal
boundary crossing the peninsula into the weekend.

For today expect continued warm/humid conditions under light NE
flow this morning with patchy fog across the area...potentially
dense in a few locations...before lifting after sunrise. Initial
front late morning to bring a few showers followed by front this
evening to be followed by clearing conditions as high pressure
filters in much cooler/drier air mass under N'ly flow. Canadian
high pressure briefly settling into SE U.S. will bring temps 5 to
10 degrees below normal for most locations on Tue-Wed before
moderating back to more seasonal values late in the week. Winds
gradually veer E'ly through mid week before again shifting N'ly
behind the next front that pushes across the state late week into
the weekend.

&&

.AVIATION...
Light E/NE flow from Atlantic continues over terminals with MVFR
to LCL LIFR cigs and vsbys lowering to/below IFR in BR/patchy FG
thru morning. Cold front passes over terminals late morning into
afternoon with VCSH along/ahead of it before winds shift NW'ly and
become gusty with cigs lifting to VFR as drier air filters into
area.

&&

.MARINE...
A series of cold fronts move across the waters today into tonight
with strong cold high pressure trailing it. SCA for offshore
waters beginning this evening as winds and seas will become
hazardous and continue into midweek. The high tracks east and
weakens during the latter half of the week allowing winds to veer
and diminish and hazardous seas to subside.

&&

.FIRE WEATHER...
Warm and humid conditions initially today with patchy dense fog
possible along with slight rain chances ahead of a cold front
pushing across the area later today. Strong high pressure builds
into the region late today through Wednesday bringing much cooler
and drier conditions on breezy winds along with locally high
dispersion values. Afternoon RHs are expected to remain above
critical levels.

&&

.Preliminary Point Temps/PoPs...
TPA  78  56  69  48 /  30   0   0   0
FMY  81  60  73  51 /  40   0   0   0
GIF  80  54  69  47 /  40   0   0   0
SRQ  77  57  69  47 /  30  10   0   0
BKV  77  48  66  38 /  30   0   0   0
SPG  77  59  68  52 /  30  10   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory from 7 PM this evening to 1 PM EST Tuesday
     for Coastal waters from Bonita Beach to Englewood FL out 20
     NM-Coastal waters from Englewood to Tarpon Springs FL out
     20 NM-Coastal waters from Tarpon Springs to Suwannee River
     FL out 20 NM-Waters from Bonita Beach to Englewood FL out
     20 to 60 NM-Waters from Englewood to Tarpon Springs FL out
     20 to 60 NM-Waters from Tarpon Springs to Suwannee River FL
     out 20 to 60 NM.

&&

DISCUSSION/AVIATION/MARINE/FIRE WEATHER...Hurt
DECISION SUPPORT...Delerme/Carlisle

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.